The distribution and severity of beech bark disease in the Catskill Mountains, NY

TitleThe distribution and severity of beech bark disease in the Catskill Mountains, NY
Publication TypeJournal Article
Year of Publication2003
AuthorsGriffin, JM, Lovett, GM, Arthur, MA, Weathers, KC
JournalCan. J. For. Res.
Volume33
Pagination1754-1760
Publication Languageeng
URLhttp://www.caryinstitute.org/reprints/Griffin_et_al_CJFR_2003.pdf

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2017